Posted by: Lynne | 2012-02-13


Good day. I went into hospital the other day to have a gastroscopy. I was given a dose of Dormicum which was supposed to sedate me. Although the procedure goes very quickly, i remember and specifically said i wanted to be sedated. All other patients who were there practically fell asleep. I am currently taking cilift 20mg, aspavor and metformin daily. Would any of these meds have caused that the Dormicum not work. It concerns me as i am due to have another scope and would much rather not remember it.

Thanks Lynne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that your chronic medication is the cause for the lessened effect of the Dormicum. Ask your doctor to increase the dose of Dormicum to have the desired effect.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.